Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Atomoxetine (Straterra) weight gain Patt

Posted by paulk on April 1, 2003, at 15:11:27

In reply to Re: straterra, weight, caffeine and nicotine, posted by Patt on April 1, 2003, at 10:15:07

I've had problems with weight gain also - it seems that in the evening when it wears off I get rebound appetite. Ive gained 5 lbs in the last month. Im wondering if splitting the dosage and taking it every 12 hours would help.

Sure wish they had thought of a slow release I bet it would solve other side effects as well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paulk thread:133458
URL: http://www.dr-bob.org/babble/20030329/msgs/215125.html